# SDR DALA1232299256

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 38,601 hours, 21,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00201
- Condition: Corroded
- Location: Fs 788-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  FOUND MAIN PASSENGER CABIN SEAT TRACK LT OTBD AREA BS 788 TO 807 CORRODED.  CUT-OUT DAMAGED SEAT TRACK SECTION FROM FS 731.5 TO FS 826 LT, TRIMMED, LOCATED AND DRILLED NEW SEAT TRACK & SPLICES AND INSTALLED IAW SRM 53-40-01 FIG 6.
